Share this:
jewel8888
@jewel8888

Posts: 79
Joined: Jan 10, 2017

Long term pain deep muscular pain in back.

Posted by @jewel8888, Wed, May 9 1:43pm

Hello… I should have reached out sooner as this problem is a great concern and has my mobility limited. I have a few questions and trying to see if my symptoms are degenerative related or something else I might correct.

Three years ago I was healing from cervical fusion (from fall accident) and my right leg buckled dropping me to my knee. I felt intense breathlessness and a sharp pain shoot up thoracic. About a month later noticed the strain in my muscle on left side mid section of my back… about two inches from spine at T12 level…. was not getting better. I have a previous l5s1 fusion from 2001, degenerative disease and mild stenosis.

I saw my Neuro surgeon and was referred to pain mgmt. In 2015 had ESI injections that only reduced it somewhat. During one of the injections I remember my legs were so numb I had to use wheelchair to leave. My question is is that normal, alright??? Legs and recently hips have been a problem but not constant.

I am feeling worse from an ESi shot 3 wks ago. Is it possible a trigger point shot in that muscle caused more damage than good? I had my first and only trigger shot in Jan. and not familiar with them

My rheumatologist took xrays of ribs, lung, thoracic and does not see anything there significant. I have degenerative disc disease, RA, psoriatic, sjogrens, and fibro, mild stenosis. The swollen pain I feel is intense unlike my normal problems. Walking is hard, getting up and down, recently noticed other spots hurting in upper back (not nearly as painful).

Probably unrelated since i just found out but having to take medicine for latent tb infection. without methotrexate I just feel worse, pale and tired. Any suggestions would be appreciated. Thanks, julie

REPLY

Hi @jewel8888, we have had quite a few members talk about injections for back pain. If you don't mind clarifying so myself and members can jump in, is that what you have a question about? Are you concerned your injection has caused your new side-effects and symptoms?

Liked by jewel8888

@JustinMcClanahan

Hi @jewel8888, we have had quite a few members talk about injections for back pain. If you don't mind clarifying so myself and members can jump in, is that what you have a question about? Are you concerned your injection has caused your new side-effects and symptoms?

Jump to this post

Thank you Justin. My concern is I had a trigger injection on left side in upper lumber area in Jan. and now it hurts worse (more than ever). I had another ESI a month ago. The recent injection provides some relief for my regular back and leg pains but that muscle problem I described in first msg. has become swollen and hard to cope with

. I hope this describes it better, wondering if anyone has experience like this and ideas to help.

Thank you @jewel8888.

I'd like to invite @marield65, @jlfisher56, @wildlife, @bblinder, @hosta, @phob, @jenapower, and @grandmar to this conversation to share their experiences with steroid injections for back pain. I hope that a few of them can share if they had any side effects from the shot like the muscle pain you are experiencing potentially from yours.

@JustinMcClanahan

Thank you @jewel8888.

I'd like to invite @marield65, @jlfisher56, @wildlife, @bblinder, @hosta, @phob, @jenapower, and @grandmar to this conversation to share their experiences with steroid injections for back pain. I hope that a few of them can share if they had any side effects from the shot like the muscle pain you are experiencing potentially from yours.

Jump to this post

I experience many of the situations you mention, doctors are frauds, 60 % of all doctorate degrees in this country are bought, hence phonies, really check out the doctor, no more being sent from specialists, if they can't do, it's because they were never trained as for where you and I are, well for me it's square one, back to th VA, where youth doctors want to prove themselves

Please login or register to post a reply.